# SDR 97FDEA00466

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 57177536
- Condition: Corroded
- Location: Bs 228-238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-221-01) UNDERSIDE OF HORIZONTAL WEB BS 228 TO 238, RBL 45, WL 232.  *S/D*  CORROSION ON WEB FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  FABRICATED NEW AND REPLACED OLD WEB PER DRG 5-71775 AND FED-EX SRM 51-30-2.
